MathSciNet Relay Station
MathSciNet bibliographic data
MR910018 (89a:57014b) 57N10 (57R30)
Gabai, David Foliations and the topology of $3$-manifolds. III. J. Differential Geom. 26 (1987), no. 3, 479–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement